# SDR 03FDEA00500

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MIDFLAP INBOARD JACKSCREW FAIRING HAS A LOOSE SKIN AND DOUBLER ON SIDE.  *S/D*  RE-ATTACHED LOOSE DOUBLER WITH 2 EA RIVETS THAT WHERE LOOSE IAW BOEING SRM 51-30-02.
